# SDR 9JLA2023021731472

- Difficulty date: November 28, 2022
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N999SS
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258861
- Aircraft time: 3,313 hours, 1,754 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THE PILOT'S "A" PANEL HEATING ELEMENT INOPERATIVE. THE WINDSHIELD HEAT SYSTEM WAS PLACED ON MEL FOR CONTINUED OPERATIONS. THE MAINTENANCE PROVIDER REPLACED THE PILOT "A" PANEL WITH NEW WINDSHIELD. OPS CHECKS WERE SATISFACTORY. AIRCRAFT WAS RETURNED TO SERVICE.
